Please use this identifier to cite or link to this item: https://scholarbank.nus.edu.sg/handle/10635/114313
DC FieldValue
dc.titleDecomposing quasi-cyclic codes
dc.contributor.authorLing, S.
dc.contributor.authorSolé, P.
dc.date.accessioned2014-12-02T06:52:36Z
dc.date.available2014-12-02T06:52:36Z
dc.date.issued2000
dc.identifier.citationLing, S.,Solé, P. (2000). Decomposing quasi-cyclic codes. Electronic Notes in Discrete Mathematics 6 : 1-11. ScholarBank@NUS Repository.
dc.identifier.issn15710653
dc.identifier.urihttp://scholarbank.nus.edu.sg/handle/10635/114313
dc.description.abstractA new algebraic approach to quasi-cyclic codes is introduced. Technical tools include the Chinese Remainder Theorem, the Discrete Fourier Transform, Chain rings. The main results are a characterization of self-dual quasi-cyclic codes, a trace representation that generalizes that of cyclic codes, and an interpretation of the squaring and cubing construction (and of several similar combinatorial constructions). All extended quadratic residue codes of length a multiple of three are shown to be attainable by the cubing construction. Quinting and septing constructions are introduced.
dc.sourceScopus
dc.typeArticle
dc.contributor.departmentMATHEMATICS
dc.description.sourcetitleElectronic Notes in Discrete Mathematics
dc.description.volume6
dc.description.page1-11
dc.identifier.isiutNOT_IN_WOS
Appears in Collections:Staff Publications

Show simple item record
Files in This Item:
There are no files associated with this item.

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.